# SDR EE4Y20120326148

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 21,245 hours, 10,136 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Tube
- Part number: 201371304
- Part serial: B360114583
- Condition: Scratched
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT MLG SLIDING TUBE EXTERNAL SURFACE WITH SCRATCH AT 9 O`CLOCK POSITION.  DAMAGED PART WAS REPAIRED IAW REPAIR GUIDELINES, UNDER THE NON ROUTINE ITEM: WO A1A079, SUB JOB 1, ITEM 93.
